# SDR SWAA2022120665770

- Difficulty date: October 28, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 38,324 hours, 23,332 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON VAPOR BARRIER BULKHEAD PRESSURE DECK WEB AT BS 663 LBL 50 WL 158.  FABRICATED REPAIR PLIES. WORK ACCOMPLISHED IAW SRM 51-70-04-2R-10 PAR 4.D.  INSTALLED REPAIR PLIES.  POST REPAIR UT INSPECTED IAW NDT PART 4 51-00-02. NO DEFECTS FOUND.
